| Model Number |
1119.0010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging is available for evaluation.It was reported that a revision was needed to remove creo locking caps due to infection that was found post-operatively.The surgeon attempted to remove the existing construct for washout and debridement of the surgical site.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a revision surgery was needed to remove creo locking caps due to infection post operatively.